# SDR 99UAL900240

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT, FLIGHT ATTENDANTS REPORTED SMOKE OF AN ELECTRICAL NATURE COMING FROM THE TOP OF ALL GALLEYS.  PERFORMED APPROPRIATE COCKPIT CHECKLISTS REMOVING POWER FROM UTILITY BUSES, SMOKE DISSIPATED.  SMOKE  SMELL RETURNED ON DESCENT.  NO SMELL NOTICED ON GROUND.  *S/D*  UPON ARRIVAL, MECHANICS RAN ALL ELECTRICAL SYSTEMS AND ACCOMPLISHED EXTENSIVE PHYSICAL CHECKS IN THE AREA.  PROBLEM WAS NOT DUPLICATED.  NO FAULTS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
